# SDR AALA2020091109003

- Difficulty date: September 8, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 30,878 hours, 12,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER (CEILING) BY OVERWING EXIT FELL OFF.  REINSTALLED EXIT SIGN LENS BY OVERWING EXIT, PER AMM 33-51-01.
